# SDR CALA0400178

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 52,036 hours, 27,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN MAIN CABIN FLOOR SHEAR WEB ANGLE AT STA 384, BL 0.  THE SHEAR WEB ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
